| Model Number |
LSP112V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient presented remotely via merlin.Net with an alert of polarity switch due to high pacing impedance on the atrial lead.The atrial lead also exhibited oversensing noise, high capture threshold, undersensing, and poor sensing.Atrial sensitivity was reprogrammed to 0.5mv at the time of check.Additionally, there was also mention of pacemaker lead infection.No further changes or interventions were reported.The patient condition was not reported.
Event or Problem Description
New information received indicates that the transvenous pacemaker and leads were explanted on (b)(6) 2026.The aveir leadless pacemaker was attempted to be implanted on (b)(6) 2026, but the physician was unsuccessful.No further information is known.
Additional Manufacturer Narrative
Review of the sterilization records confirmed normal sterilization cycles for the products.The device met specifications prior to leaving abbott manufacturing facilities.The cause of infection could not be determined.